Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Regularity of a free boundary at the infinity point
KTH, Tidigare Institutioner                               , Matematik.ORCID-id: 0000-0002-1316-7913
2000 (Engelska)Ingår i: Communications in Partial Differential Equations, ISSN 0360-5302, E-ISSN 1532-4133, Vol. 25, nr 12-Nov, s. 2055-2086Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

Suppose there is a nonnegative function u and an open set Ohm subset of R-n(n greater than or equal to 3), satisfying Deltau = chi (Ohm) in B-r(e), u = \delu\ = 0 on B-r(e)\Ohm, where B-r(e) = {x : \x\ > r}. Under a certain thickness condition on R-n\Ohm, we prove that the boundary of {x:x/\x\(2) is an element of Ohm} is a graph of a C-1 function in a neighborhood of the origin. As a by-product of the method of the proof, we also obtain the following result: Replace chi (Ohm) by f chi (Ohm), with a certain assumptions on f. Then for any solution u which is asymptotically nonnegative at infinity, there holds lim(r-->infinity) (\Br\)/(\Ohm boolean AND Br\) is an element of {1/2,1}.

Ort, förlag, år, upplaga, sidor
2000. Vol. 25, nr 12-Nov, s. 2055-2086
Nyckelord [en]
unbounded free boundary, regularity at infinity, cone problem, null quadrature domains, dimensions
Identifikatorer
URN: urn:nbn:se:kth:diva-20143ISI: 000165109800003OAI: oai:DiVA.org:kth-20143DiVA, id: diva2:338836
Anmärkning
QC 20100525Tillgänglig från: 2010-08-10 Skapad: 2010-08-10 Senast uppdaterad: 2017-12-12Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Personposter BETA

Shahgholian, Henrik.

Sök vidare i DiVA

Av författaren/redaktören
Shahgholian, Henrik.
Av organisationen
Matematik
I samma tidskrift
Communications in Partial Differential Equations

Sök vidare utanför DiVA

GoogleGoogle Scholar

urn-nbn

Altmetricpoäng

urn-nbn
Totalt: 43 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf